# SDR SWAA2022060915549

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 78,026 hours, 45,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING CAP. SIDE ROW 20 LENS IS MISSING / [01] INSTALLED ROW 20 EMERGENCY LIGHT LENS COVER PER AMM 33-51-03
